Constraints on the symmetry noninheriting scalar black hole hair

Smolić, Ivica (2017) Constraints on the symmetry noninheriting scalar black hole hair. Physical Review D, 95 (2). pp. 24016-10. ISSN 1550-7998

PDF - Published Version
Language: English

Download (207kB) | Preview


Any recipe to grow black hole hair has to circumvent no-hair theorems by violating some of their assumptions. Recently discovered hairy black hole solutions exist due to the fact that their scalar fields don't inherit the symmetries of the spacetime metric. We present here a general analysis of the constraints which limit the possible forms of such a hair, for both the real and the complex scalar fields. These results can be taken as a novel piece of the black hole uniqueness theorems or simply as a symmetry noninheriting Ansätze guide. In addition we introduce new classification of the gravitational field equations which might prove useful for various generalizations of the theorems about spacetimes with symmetries.

Item Type: Article
Keywords: symmetry inheritance, black hole hair, modified theories of gravity
Date: 13 January 2017
Subjects: NATURAL SCIENCES > Physics
Additional Information: © 2017 American Physical Society. Received 18 September 2016. Published 13 January 2017.
Divisions: Faculty of Science > Department of Physics
Project code: UIP-2013-11-8946
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 28 Sep 2017 10:53
Last Modified: 28 Sep 2017 10:53

Actions (login required)

View Item View Item